SKU: GEN00255

Tukol Max Action Severe Severe Congestion & Cough Cough Syrup - 6 oz (117 ml) - Case of 12

A potent, max strength TUKOL cough and cold syrup for fast relief Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue # 1, FD&C Red #...

Pack size: 12

Price info? Login or Sign up now!

10182

PRODUCT DETAILS

A potent, max strength TUKOL cough and cold syrup for fast relief

Per 20 ml: Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg Inactive ingredients Anhydrous citric acid, edetate disodium, FD&C Blue # 1, FD&C Red # 40, Flavors, glycerin, propylene glycol, propyl gallate, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart

All inventory shipped will have a minimum shelf life of 12 months from the date of delivery. Please ensure proper storage conditions to maintain product quality.